Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The singular sets of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two with arbitrary codimension


Author: Herbert Federer
Journal: Bull. Amer. Math. Soc. 76 (1970), 767-771
MSC (1970): Primary 2880, 2849; Secondary 2656, 3524, 4640, 5304
DOI: https://doi.org/10.1090/S0002-9904-1970-12542-3
MathSciNet review: 0260981
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Almgren, Jr., Some interior regularity theorems for minimal surfaces and an extension of Bernstein's theorem, Ann. of Math. (2) 84 (1966), 277-292. MR 34 #702. MR 200816
  • 2. E. Bombieri, E. DeGiorgi and E. Giusti, Minimal cones and the Bernstein theorem, Invent. Math. 7 (1969), 243-269. MR 250205
  • 3. H. Federer, Geometric measure theory, Die Grundlehren der math. Wissenschaften, Band 153, Springer-Verlag, Berlin and New York, 1969. MR 257325
  • 4. C. B. Morrey, Jr., Multiple integrals in the calculus of variations, Die Grundlehren der math. Wissenschaften, Band 130, Springer-Verlag, Berlin and New York, 1966. MR 34 #2380. MR 202511

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2880, 2849, 2656, 3524, 4640, 5304

Retrieve articles in all journals with MSC (1970): 2880, 2849, 2656, 3524, 4640, 5304


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12542-3

American Mathematical Society